Harvard:
Coblin, W.S. 1999, "Periodization in Northwest Chinese dialect history", in Journal of Chinese linguistics, vol. 27, no. 1, pp. 104-119.
APA:
Coblin, W.S. (1999). Periodization in Northwest Chinese dialect history. Journal of Chinese linguistics, 27 (1) , 104-119.
Chicago:
Coblin, W. South. 1999. "Periodization in Northwest Chinese Dialect History." In Journal of Chinese linguistics, 27 , no. 1: 104-119.
MLA:
Coblin, W. South. "Periodization in Northwest Chinese Dialect History." Journal of Chinese linguistics. 27.1 (1999): 104-119.
Citation within the text:
(Coblin 1999)
Zotero:
Save reference in Zotero
BibTeX:
@article{coblin1999periodization,
  author = {Coblin, W. South},
  title = {Periodization in Northwest Chinese dialect history},
  journal = {Journal of Chinese linguistics},
  volume = {27},
  number = {1},
  year = {1999},
  pages = {104-119},
  source = {BL},
}